# SDR CA991028073

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Universal
- Part number: 412076620101
- Condition: Seized
- Location: Collective
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPLACEMENT OF THE RIGHT CYCLIC SERVO (FOR TIME), THE UNIVERSAL JOINT ON THE OUTPUT RAM WAS FOUND TO HAVE SEIZED (LOWER BEARING), AND THE INNER RACE WAS TURNING ON THE ATTACHMENT BOLT (P/N 20-057-5-24D).  THE BOLT WAS ALSO CORRODED AND HAD WEAR STEPS.
